Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 989603, 15 pages
http://dx.doi.org/10.1155/2009/989603
Research Article

On Certain Sufficient Condition Involving Gaussian Hypergeometric Functions

1Department of Mathematics, College of Charleston, Charleston, SC 29424, USA
2Department of Mathematics, Madras Christian College, East Tambaram, Chennai 600 059, India

Received 25 May 2009; Accepted 26 October 2009

Academic Editor: Teodor Bulboacă

Copyright © 2009 H. Silverman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. W. Goodman, “On uniformly convex functions,” Annales Polonici Mathematici, vol. 56, no. 1, pp. 87–92, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Kanas and A. Wiśniowska, “Conic regions and k-uniform convexity,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 327–336, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Kanas and A. Wiśniowska, “Conic domains and starlike functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 45, no. 4, pp. 647–657, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Kanas and H. M. Srivastava, “Linear operators associated with k-uniformly convex functions,” Integral Transforms and Special Functions, vol. 9, no. 2, pp. 121–132, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. W. Goodman, Univalent Functions, Vols. I and II, Polygonal Publishing, Washington, NJ, USA, 1983.
  6. H. M. Srivastava and A. K. Mishra, “Applications of fractional calculus to parabolic starlike and uniformly convex functions,” Computers & Mathematics with Applications, vol. 39, no. 3-4, pp. 57–69, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. K. Dixit and S. K. Pal, “On a class of univalent functions related to complex order,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 9, pp. 889–896, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Ponnusamy and F. Rønning, “Duality for Hadamard products applied to certain integral transforms,” Complex Variables Theory and Application, vol. 32, no. 3, pp. 263–287, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. S. Padmanabhan, “On a certain class of functions whose derivatives have a positive real part in the unit disc,” Annales Polonici Mathematici, vol. 23, pp. 73–81, 1970. View at Google Scholar · View at MathSciNet
  10. T. R. Caplinger and W. M. Causey, “A class of univalent functions,” Proceedings of the American Mathematical Society, vol. 39, no. 2, pp. 357–361, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Ding Gong, “Properties of a class of analytic functions,” Mathematica Japonica, vol. 41, no. 2, pp. 371–381, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. Singh and S. Singh, “Convolution properties of a class of starlike functions,” Proceedings of the American Mathematical Society, vol. 106, no. 1, pp. 145–152, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Owa and Z. Wu, “A note on certain subclass of analytic functions,” Mathematica Japonica, vol. 34, no. 3, pp. 413–416, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Balasubramanian, S. Ponnusamy, and M. Vuorinen, “On hypergeometric functions and function spaces,” Journal of Computational and Applied Mathematics, vol. 139, no. 2, pp. 299–322, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Ponnusamy, “Hypergeometric transforms of functions with derivative in a half plane,” Journal of Computational and Applied Mathematics, vol. 96, no. 1, pp. 35–49, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Gangadharan, T. N. Shanmugam, and H. M. Srivastava, “Generalized hypergeometric functions associated with k-uniformly convex functions,” Computers & Mathematics with Applications, vol. 44, no. 12, pp. 1515–1526, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. C. Kim and F. Rønning, “Integral transforms of certain subclasses of analytic functions,” Journal of Mathematical Analysis and Applications, vol. 258, no. 2, pp. 466–489, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. N. Shanmugam, “Hypergeometric functions in the geometric function theory,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 433–444, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. Silverman, “Convolutions of univalent functions with negative coefficients,” Annales Universitatis Mariae Curie-Skłodowska Section A, vol. 29, pp. 99–107, 1975. View at Google Scholar · View at MathSciNet
  21. H. Silverman, “Starlike and convexity properties for hypergeometric functions,” Journal of Mathematical Analysis and Applications, vol. 172, no. 2, pp. 574–581, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Ju. E. Hohlov, “Operators and operations on the class of univalent functions,” Izvestiya Vysshikh Uchebnykh Zavedeniĭ Matematika, no. 10, pp. 83–89, 1978. View at Google Scholar · View at MathSciNet
  23. L. de Branges, “A proof of the Bieberbach conjecture,” Acta Mathematica, vol. 154, no. 1-2, pp. 137–152, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet